# SDR DXTA200702125

- Difficulty date: April 21, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Amd FALCON2000
- Aircraft serial: 159
- Aircraft time: 5,533 hours, 3,403 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O (3) RED LIGHTS NO GREEN ON GEAR, RED HANDLE FLASHING. PUT GEAR DOWN GOT (3) GREEN LIGHTS, NO RED LIGHTS NO FLASHING HANDLE.  [4-27-07]  TROUBLESHOT DISCREPANCY TO FAULTY NLG UPLOCK BOX PER CHECK IAW FALCON 2000 MM 32-320. REMOVED AND REPLACED NLG UPLOCK BOX WITH REPAIRED UNIT AND PERFORMED NOSE GEAR UPLOCK CHECK IAW MM 32-214. NO FURTHER DEFECTS NOTED.
